# SDR DHL2001806610

- Difficulty date: March 4, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deformed
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - ENTRY DOOR FWD UPPER CORNER DEFORMED FS 60.000.  REMOVED FASTENERS IAW SRM 51-1-20D PAGE 21.  CUT OUT DEFORMED SKIN IAW EO DHL 010325, ED 2388, EO 2001047.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER AND DOUBLER (ALCLAD 7075 T6 0.050/0.063) IAW EO DHL010325, ED 2388, EO 2001097.  CLEANED, TREATED AND PRIMED AND APPLIED (PRC) SEALANT ON REWORKED AREA IAW SRM 51-1-8B, SRM 51-1-15 PAGE 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EO DHL 010325, ED 2388, EO 2001097, SRM 51-1020D PAGE 9.
